Applied Mathematics

Vol.2 No.7(2011), Paper ID 5751, 6 pages

DOI:10.4236/am.2011.27110

 

Bivariate Zero-Inflated Power Series Distribution

 

Patil Maruti Krishna, Shirke Digambar Tukaram

 

 

Copyright © 2011 Patil Maruti Krishna, Shirke Digambar Tukaram et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


P. Krishna and S. Tukaram, "Bivariate Zero-Inflated Power Series Distribution," Applied Mathematics, Vol. 2 No. 7, 2011, pp. 824-829. doi: 10.4236/am.2011.27110.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.